MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA
Model Number 354207
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number was provided for further evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: customer reports air in line during use.No injury reported.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10055802
Report Number2523676-2020-00128
Device Sequence Number3292843
Product Code FPA
UDI-Device Identifier04046964182136
UDI-Public04046964182136
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number354207
Device Catalogue Number354207
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1